# SDR CALA2024111502871

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 36,246 hours, 12,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A5513
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM TOP SURFACE HAS SEVERAL SPOYS WITH SCRIBE MARKS AT STA 500B RBL 25 TO LBL 25.   REMOVED SCRIBE MARK DAMAGES AT STA 500BMAIN CABIN FLOOR BEAM AT RBL 25 TO LBL 25 AS PER SRM 51-10-02-0G-0 AND ACCOMPLISHED ECRA 5330-07381.
